BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2013 >
Volume 39, Number 1 >

Please use this identifier to cite or link to this item:

Title: Comparison and oscillation theorems for second order nonlinear neutral differential equations of mixed type
Authors: Thandapani, Ethiraju
Rama, Renu
Keywords: oscillation theorems
nonlinear, neutral differential equations
Issue Date: 2013
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 39, No 1, (2013), 1p-16p
Description: 2000 Mathematics Subject Classification: 34C15
ISSN: 1310-6600
Appears in Collections:Volume 39, Number 1

Files in This Item:

File Description SizeFormat
Abstract.jpgAbstract34.06 kBJPEGThumbnail
2013-001-016.pdf459.2 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License